# SDR R61A201508190548

- Difficulty date: August 19, 2015
- Submitted: August 23, 2015
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000255
- Aircraft time: 13,220 hours, 8,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003705003
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVE CHECK FOUND DENTS ON LT FUSELAGE SKIN AFT FRAME 20 BETWEEN STR 11L-12L. MAINTENANCE CUT OUT DAMAGED SKIN AND REPAIRED IAW ETD 2015-190-073511.  PN 170-03705-003.
